# SDR SWAA970683

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK, FOUND FLOORBEAM CORROSION AT BS 294.5, LBL 2-12 AND RBL 20, WL 208.  REPLACED SECTION AND SPLICE ANGLES PER BOEING SRM.
